# SDR JIKA2022111101

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120131
- Aircraft time: 45,058 hours, 48,159 cycles
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Condition: Smoke
- Location: Control Collumn
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO KFHU PILOT NOTED SMOKE COMING FROM PILOT’S YOKE. PILOT DID DECLARE AN EMERGENCY.  PHX MAINTENANCE TRAVELED TO KFHU AND INSPECTED YOKE AUTO PILOT/PUSHER DISC. HOT MIC SWITCH, STEERING DISC, AUTO PILOT SYNC AND TRIM SWITCH AND FOUND NO EVIDENCE OF DAMAGE.  AFTER THOROUGH CHECK OUT AND OPERATION OF SYSTEM, EVERYTHING IS OPERATING AS IT SHOULD AND NO EVIDENCE OF SMOKE COMING FROM YOKE. AIRCRAFT IS RETURNED TO SERVICE. NO DEFECTIVE PARTS AT THIS TIME.
